Jun 21, 2012 - 6:37 am
Okay, I am 8 treatments done in radiation and one cycle of Cisplatin done 8 days ago. Yesterday the soreness in the mouth and throat hit just overnight. I am guessing more as a side effect of the Cisplatin than the radiation at this point. I had tried the Miles Magic last week as the Oncologist wanted me to start on it, but the minute I swallow it, I am instantly nauseated. Have been using the salt and baking soda rinses that the Radiation dept recommended. I did not read about the Mu-gard until I had already started treatments. I know it says you should use from the beginning, but did any one else start using this later and did it help? Just didn't know if it was wortht getting the doctor to order it for me or not. He had not ever used it on anyone before but they seem to be open to whatever I want to try. Thanks for any help. By the way, I tried honey for 2 days before and after treatments and had to stop, it just made me so sick to my stomach.